Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swallowed an over dose of domstal, acocontin and odoxil. Anemic. What are the effects?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2003
Answered : 593 Questions
Question
a 30 years old lady swallowed 5~6 nos. of domstal, 7~8 nos. of acocontin and 5~6 tablets of odoxil 250 DT. she is already aneamic and does not have any other medical history. 2 hrs before she swallowed these tablets. she had food before taking these tablets. please let me know wat effects she will have
Posted Thu, 3 May 2012 in Drug Abuse
 
 
Answered by Dr. Gyanshankar Mishra 2 hours later
Hi,

Thanks for posting the query .

After going through your query, I would like to comment the following:

1. Swallowing such tablets is a knowingly is a sign of psychiatric illness and needs immediate psychiatric evaluation.

2. Also she needs to be immediately evaluated by a physician for her hemodynamic status and general condition.

3. Immediate procedure that can be followed in home following such overdosage is induction of vomiting by warm saline water.

4. Now coming to the individual drug overdoses:
a. domstal (domperidone overdose):
Difficulty in speaking , disorientation, dizziness , fainting , irregular heartbeat, light-headedness , loss of balance or muscle control.


b. Acocontin overdose:
Diarrhea, dyspepsia, pyrosis, nausea, vomiting and skin rashes.

c. Odoxil 250 dt: Nausea, vomitting, diarrhea, abdominal cramps.

5. Thus you need to immediately get her evaluated in the emergency medical department by a physician.

I hope I have answered your query. I will be glad to answer any follow up queries.

Please accept my answer if you have no follow up queries.

Regards

Dr. Gyanshankar Mishra
MBBS MD DNB
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor